# SDR PIDA20050022

- Difficulty date: May 14, 2005
- Submitted: May 25, 2005
- Operation: Air carrier
- Aircraft: N375PA
- Make and model: Boeing 737317
- Aircraft serial: 23812
- Aircraft time: 45,356 hours, 38,453 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LIGHT BURNED OUT AT RT EMERGENCY EXIT DOOR.  REPLACED BULB, OPS NORMAL.
